... inactive pills and it lasted until i finished the rest of the active and inactive pills. I am now on the next month and have taken all active pills and am on the 4th day of inactive but no cycle. I took a pregnancy test which came back negative. What could be going on?
I started taking Mononessa Dec 4 2013 and took all 21 active pills. I started my cycle on day 18 of?
Added 25 Jan 2014:
I was saying the 1st month on the pills my cycle started on the 18th day of active pills and lasted all the way through the inactive. I'm on the 2nd month have taken all active and am now on the 5th inactive but no cycle and negative pregnancy results. I'm freaking out!!!!
I am thoroughly confused. I got you took the 21 active pills, but that is where you loose me. Day 18 of your inactive pills? You will get your period any time during the inactive pills. It doesn't have to start by day 4. You're not pregnant, you're on the pill. They are 99% effective if you take them correctly. You are just expecting your period too soon. If you are still bleeding or you didn't get a period, start the next pack like you're supposed to. Periods can be lighter, shorter and sometimes you can even skip one when you are on the pill. If you miss too periods in a row, then its time to test for pregnancy. Remember never alter your pill schedule no matter what your bleeding is doing.
What do you mean you started on day 18 of your inactive pills? You should have 21 active pills and 7 inactive pills. Your period may start any day during the seven days of inactive pills, even the last day. You should start the next packs active pills as soon as you have finished the previous packs 7 inactive pills no matter what your body is doing, bleeding or not bleeding. If you did not do this, then you did not use the pills correctly which will screw up your cycle AND make you at risk for pregnancy. If you did do this correctly and the "18" is a typo then dont worry, your period may still come. It may not always start the same day each month and rarely starts the first day. Bleeding while on the Pill is from the withdrawal of hormones so it is actually a "withdrawal bleed" It is important that you start your new pack after the seven days of inactive pills or you could ovulate. With what is written here, it looks like you waited 18 days to get your period? Is that true? If so, you didnt use the pills right and there is a possibility of pregnancy (you could be too early to show positive on a test) or it could be that your hormones are really screwed up from not using the Pills correctly. If that is an error and I read that wrong and you did take them correctly and started your new pack after seven days of inactive pills but kept bleeding, no worries, it can sometimes take your body a few months to get used to the hormones in the Pill and for you to start cycling normally. If you have a lot of breakthrough bleeding (breakthrough bleeding is when you bleed during the active pills) you may not have any more uterine lining to shed during the week of inactive pills. Our periods are the shedding of uterine lining built up in preparation for a fertilized egg. Since we dont ovulate while on the Pill, there is no fertilized egg so when the hormones are withdrawn, this uterine lining sloughs off or sheds because it is not needed to protect a fertilized egg and so we call this our "period" or menstruation. If there is no lining to shed, we wont bleed even with the withdrawal of hormones. It is no biggie. In a few months, your body will get used to the hormones and cycle properly and the bleeding will come during the inactive pills like it is supposed to. The best way to assure this is to take your pill every day as it comes in the pack no matter what your body is doing, or not doing, and start the new pack the day it is time to do so. You NEVER alter the Pill schedule once you start no matter what. It is only when you first start the Pill that you pay attention to bleeding. If this doesnt make sense or I didnt answer your question or I totally misunderstood, please ask.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2015 • 1 answer
Posted 8 Jun 2016 • 0 answers
Posted 6 Jul 2016 • 0 answers
Posted 24 Mar 2017 • 0 answers
Posted 16 Dec 2017 • 1 answer